I am 15 and i’m a very heavy prescripted pill user. Pills not prescribed to me. I’ve snorted a lot of tramadol. I’ve also experimented with antidepressants. Like fluoxotine, and bupropion. And many other drugs.Antidepressants are the main ones I abuse though. And I hate what these things have done to me. They make me feel ill and crappy. At one point of time I downed 20 pills of fluoxotine (fl-20). That was a couple months ago. But I still have pshysical damage from them. Since then My coordination is off and my vision always doubles and fogs out. My legs and hands always tremble and twitch. Not only that. All these pills have caused me too drift very far from others. I stopped hanging and talking with my friends causing them too leave. Now I have no one. All I’ve been doing since my abuse started 7 months ago is isolate myself in my room. Mainly The only time I leave is too get food or go to school. And The minute I walk in school I just feel so bad about my self. Seeing everyone laughing with their friends in the halls, then there’s just me alone all day everyday staring down at my feet. Only time I talk is when a teacher talks to me. Other then that I don’t saying anything all day. I’ve become so deprived from human communication I’ve made friends with the voices in my head and talk to them more then I talk to others. And There’s not a day that goes by where I don’t think about taking pills. I hate what these things have done too my mental and physical health. But I just can’t stop taking them. But Its like These voices in my head that I call my “friends” won’t stop until i use again….I go to a psychiatric but when they ask me if I ever have the urge to use again or if i abused again I lie because my mom is in the room with. And then one time I did answer honestly, when we left the office. My Mom said “it’s like you wanna be a addict.” Those words hurt me deeply and messed me up.So I feel I can’t get the help I want. Without her making me feel bad about myself….
You might be physically or psychologically addicted to the pills. Opiates, in particular, are highly addictive. That might be why you feel like you can’t stop.
You could’ve died when you took 20 pills all at once. It caused significant damage from which you are still recovering. Fortunately, you’re alive and have the opportunity to ask for help. I strongly urge you to do so.
It’s imperative that you be honest about your drug use, even if it makes you feel bad to do so. If you don’t want to die, then you must ask for help. Yes, it will be difficult. When you mother learns about your drug use, she might be disappointed, but imagine her devastation if you were to die. There would be no opportunities to heal hurt feelings if you were to die.
Utilize the assistance that you have at your disposal. I sincerely hope that you will. Please take care.
Dr. Kristna Randle